# SDR SWAA2025012875269

- Difficulty date: December 9, 2024
- Submitted: January 28, 2025
- Operation: Air carrier
- Aircraft: N279WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32532
- Aircraft time: 58,093 hours, 35,146 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE TRAILING EDGE ORSS 271 AT RT WING 2024-758675<[01] REPLACED ANGLE TRAILING EDGE ORSS 271 AT RT WING IAW B737-700 SRM 51-10-02; SRM 51-40-02-0G-0 AND DWG 115A2930 SHEET:8 REV:- AND MEASURES OF CRACK IS :L= 0.879? INCHES TOOL USED DIGITAL CALIPER P/N: 500-196-30 S/ :D23329421 DUE DATE:22- FEB-25.;[02] REPLACED ANGLE TRAILING EDGE ORSS 271 AT RT WING IAW B737-700 SRM 51-10-02 ITEM:9; SRM 51-40-02-0G-0 AND DWG 115A2930 SHEET:8 REV:- AND MEASURES OF CRACK IS :L= 0.879? INCHES TOOL USED DIGITAL CALIPER P/N: 500-196-30 S/ :D23329421 DUE DATE:22- FEB-25.;[03] REPLACED ANGLE TRAILING EDGE ORSS 271 AT RT WING IAW B737-700 SRM 51-10-02 ITEM:9; SRM 51-40-02-0G-0 AND DWG 115A2930 SHEET:8 REV:- AND MEASURES OF CRACK IS :L= 0.879? INCHES TOOL USED DIGITAL CALIPER P/N: 500-196-30 S/ :D23329421 DUE DATE:22- FEB-25.
